# SDR HNAA9900054

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR DOORS WOULD NOT OPEN.  ADJUSTED CABLE AT NR 2 NACELLE FOR AFT DOORS.  CYCLED DOOR SERVERAL TIMES OPENING DOORS WITH RELEASE HANDLE.  OPERATIONAL CHECK GOOD.
